English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56562/90363 (63%)
Visitors : 11870262      Online Users : 71
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/72535


    Title: Nonlinear adjustment of short-term deviations impacts on the US real estate market
    Authors: Lee, Yen-Hsien;Chiu, Chien-Liang
    Contributors: 淡江大學財務金融學系
    Date: 1900-01-01
    Issue Date: 2011-10-24 10:32:27 (UTC+8)
    Publisher: Abingdon: Routledge
    Abstract: This study examines whether nonlinear adjustment of short-term deviations impacts US real estate market returns by applying an exponential smooth transition threshold error-correction model with Generalized Auto Regressive Conditional Heteroscedasticity (GARCH) (ESTECM-GARCH). Empirical results demonstrate that the ESTECM-GARCH captures the dynamics of returns more effectively than the Error-Correction Model (ECM) and Exponential Smooth Transition Error-Correction Model (ESTECM). Consequently, the nonlinear behaviour of returns is driven by momentum noise traders and heterogeneous arbitrageurs in Real Estate Investment Trust (REIT) markets.
    Relation: Applied Economic Letter 17(6), pp.597-603
    DOI: 10.1080/13504850802167165
    Appears in Collections:[Graduate Institute & Department of Banking and Finance] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML61View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback